On joint eigenvalues of commuting matrices

Bhatia R, Elsner L (1996)
Canadian Mathematical Bulletin 39(2): 164-168.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
A spectral radius formula for commuting tuples of operators has been proved in recent years. Pie obtain an analog for all the joint eigenvalues of a commuting tuple of matrices. For a single matrix this reduces to an old result of Yamamoto.
Erscheinungsjahr
Zeitschriftentitel
Canadian Mathematical Bulletin
Band
39
Ausgabe
2
Seite(n)
164-168
ISSN
PUB-ID

Zitieren

Bhatia R, Elsner L. On joint eigenvalues of commuting matrices. Canadian Mathematical Bulletin. 1996;39(2):164-168.
Bhatia, R., & Elsner, L. (1996). On joint eigenvalues of commuting matrices. Canadian Mathematical Bulletin, 39(2), 164-168. doi:10.4153/CMB-1996-020-6
Bhatia, R., and Elsner, L. (1996). On joint eigenvalues of commuting matrices. Canadian Mathematical Bulletin 39, 164-168.
Bhatia, R., & Elsner, L., 1996. On joint eigenvalues of commuting matrices. Canadian Mathematical Bulletin, 39(2), p 164-168.
R. Bhatia and L. Elsner, “On joint eigenvalues of commuting matrices”, Canadian Mathematical Bulletin, vol. 39, 1996, pp. 164-168.
Bhatia, R., Elsner, L.: On joint eigenvalues of commuting matrices. Canadian Mathematical Bulletin. 39, 164-168 (1996).
Bhatia, Rajendra, and Elsner, Ludwig. “On joint eigenvalues of commuting matrices”. Canadian Mathematical Bulletin 39.2 (1996): 164-168.